Title
Nonequilibrium phase transitions induced by multiplicative noise Nonequilibrium phase transitions induced by multiplicative noise
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Melville, N.Y. :American Physical Society ,
Source (journal)
Physical review : E : statistical, nonlinear, and soft matter physics / American Physical Society. - Melville, N.Y., 2001 - 2015
Volume/pages
55(1997) , p. 4084-4094
ISSN
1539-3755
1550-2376
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Full text (open access)
https://repository.uantwerpen.be/docman/irua/de4ab4/8072.pdf
Handle